# SDR UALA2013032101772

- Difficulty date: March 20, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,040 hours, 16,781 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECU FAULT WAS "FIRE EMERG " CYCLED BOTH FIRE HANDLE IN FLT DECK AND REMOTE SHUTDOWN SW AT NOSE GEAR.  AFTER ECU RESET FULLY, OPS NOW NORMAL.  3 SUCCESSIVE GOOD STARTS.
